# SDR CALA2020011000110

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A53013
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA5510-01843 REV H) R/H HORZ STAB, STAB STA 92.70 STIFFENER NO.1 HAS SUSPECT CRACK AT HORIZONTAL FLANGE. REF TO PEMCO NR 2664N495 CUT DAMAGED AREA AT R/H HORZ. STAB, STA 92.70, STIFFENER NO.1 HORZ. FLANGE AND REPAIR AREA IAW B737-700 SRM 55-10-09, REPAIR 5, FIG. 204, 51-40-02, 51-20-01, NON DESACTIVE TEST MANUAL, PART 6, 51-00-00 AND PEMCO TRAVELER 2664N1077. WORK PERFORMED BY V062296, INSPECTED, ENTERED. CUT DAMAGED AREA AT R/H HORZ. STAB, STA 92.70, STIFFENER NO.1 HORZ. FLANGE AND REPAIR AREA IAW B737-700 SRM 55-10-09, REPAIR 5, FIG. 204, 51-40-02, 51-20-01, NON DESACTIVE TEST MANUAL, PART 6, 51-00-00 AND PEMCO TRAVELER 2664N1077. WORK PERFORMED
